# SDR 97FDEA00374

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHUT DOWN NUMBER 2 ENGINE BECAUSE OF FLUCTUATING EGT, THEN COMPLETE FAILURE OF THE EGT GAUGE.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  NO FAULTS LISTED ON NR 2 ECU A AND B CHANNELS.  INSPECTED THERMOCOUPLES TERMINAL AND FOUND SEVERAL TERMINALS ENDS LOOSE.  SECURED THE TERMINAL ENDS.  RAN ENGINE PER JET RUN UP HANDBOOK, OK FOR SERVICE.
